Workshop 1 (Outline for full day): Enhancing later life among older adults through Functional Fitness MOT and Falls Efficacy

Time Activity
9:00 - 9:45 am The importance of functional fitness to maintenance of independence and quality of life as we age (Skelton) and history and research behind the FFMOT
9:45 - 10:30 am Implementing the FFMOT in Thailand, what physiotherapists and older people think about the FFMOT and gathering normative data for the functional tests so that the individual comparison is appropriate (Rakkamon)
10:30 - 10:50 am Break
10:50 - 11:10 am Demonstration of the 7 functional tests
11:10 - 11:50 am Performing FFMOT tests in pairs
11:50 - 12:45 pm Having the conversations, behaviour change and action planning
12:45 - 1:00 pm Closing discussion about implementation
1:00 - 2:00 pm Lunch
2:00 - 2:30 pm A contemporary perspective of falls efficacy
2:30 - 3:30 pm FAME programme and Group activity
3:30 - 3:45 pm Break
3:45 - 4:15 pm Review of exercise interventions targeting falls efficacy
4:15 - 5:15 pm Group activity and presentation
5:15 - 5:45 pm Sharing of personal experience to develop a falls efficacy-type scale
5:45 - 6:00 pm Conclusion

Workshop 2 (Outline for full day): Contemporary assessment & management of spine related leg pain

   Time Activity
8:30 - 10:00 am Introduction to the clinical framework
10:00 - 12:00 pm Clinical assessment in the context of the clinical framework (theory and practice)
12:00 - 1:00 pm Lunch break
1:00 - 3:30 pm Management of spine-related leg pain: synthesis of contemporary evidence (theory)
3:30 - 5:30 pm Management of spine-related leg pain (case studies)
There will have short morning/afternoon breaks in between. 

Workshop 3A & 3B (Outline): Healthy Conversation Skills

   TimeActivity
Day 1Workshop 3A: Friday, 12th July 2024
Starts:  8:30 amWelcome, introduction
Having a conversation
Social determinants of health and Belief axis
HCS philosophy and skills
Role play and response styles
Reflection
SMARTER goals and homework
Ends: 12:30 pm
Day 2Workshop 3B: Monday, 15th July 2024
Starts: 8:30 amRevisit belief axis
Reflection on HCS and supporting change
Introducing behaviour change techniques
Combining ODQs and BCTs
Creating resources
Reflection and feedback   
Ends: 12:30 pm 

Workshop 5 (Outline for half day, AM): Ultrasound Imaging in Intensive Care Physiotherapy

Time Activity Coordinator
8:30 - 9:00 am Introduction (Mini-Lecture 30 mins and Pre-Workshop Survey)
- Pre-Workshop Survey
- Clinical Evidence of Lung and Diaphragmatic Ultrasound in Physiotherapy
- Basic Modes of Ultrasound
- Knobs and Probes
- B- Mode vs M-Mode

Dr Geetha Kayambu

A/ Prof KR Ramanathan

Dr Prit Anand Singh

9:00 - 9:30 am LUS: Anatomy and Pathology (Lecture 30mins)
- Identification of thorax and abdominal borders of normal lung
- US Lung diagnosis of pleural effusion, pneumothorax, Pulmonary Odema
and Consolidation
Dr Geetha Kayambu

A/ Prof Ong Hwee Kuan

9:30 - 9:45 am LUS:   Generating Ultrasound Images (Video Demo 15mins)
- Protocol and anatomical landmarks for lung US Imaging
Ms Tan Chun Ju
9:45 - 10:15 am DUS: Anatomy (Lecture 30mins)
- Identification of thorax and abdominal borders of normal diaphragm
- M Mode interpretation of Quiet breathing, Sniffing, Deep breathing
- B Mode interpretation of Zone of Apposition Window and diaphragm thickness
- Normative Data
Dr Geetha Kayambu

     

A/ Prof Ong Hwee Kuan

10:15 - 10:45 am LUS: Practical Stations (30mins) (4 stations)
- Anterior and Lateral Basal Chest in Supine/Sitting/Right/Left
- Identify features of normal lung and diaphragm

Dr Geetha Kayambu

Ms Tan Chun Ju 

A/Prof Ong Hwee Kuan

Mr Qamaramazuran SG
A/Prof KR Ramanathan
Dr Prit Anand Singh
10:45 - 11:00 am Tea break
11:00 - 11:15 am DUS: Generating Ultrasound Images (Video Demo 15mins)
 - Protocol and anatomical landmarks for diaphragmatic US Imaging
Mr Qamaramazuran SG
11:15 - 11:45 am DUS: Pathology (Lecture 30mins)
- Identification of paradoxical diaphragmatic movements
- Diaphragmatic interpretation in phrenic nerve injury, stroke, DMD, ALS,
ICUAW, SCI
- Clinical interpretations in cardiac, thoracic and neurological cases
Dr Geetha Kayambu
A/Prof Ong Hwee Kuan
11:45 - 12:30 pm DUS: Practical Stations (45mins) (4 stations)
- Anterior and Subcostal Hemi-diaphragm View in Supine/Right/Left
- Linear and curvilinear probes handling
- Identify features of normal lung and diaphragm
Dr Geetha Kayambu
Ms Tan Chun Ju
A/Prof Ong Hwee Kuan
Mr Qamaramazuran SG
A/Prof Ramanathan
Dr Prit Anand Singh
12:30 pm Summary and End

Workshop 6 (Outline for half day, PM): Rehabilitative Palliative Care in Physiotherapy

Time Activity
Starts:  1:30 pm Lecture: Aligning Palliative Care and Rehabilitative Care concepts – aims and evidence

Lecture: Goal setting in Therapy
Groupwork: Case study – recognising pall care needs

Break

Lecture: Physiotherapy practice in Palliative Care settings in Singapore

Individual Reflection – Group discussion
Presentation of learning points
Q & A Dialogue
Ends:  5:30 pm End of workshop

Singapore Physiotherapy Association
39A, Jalan Pemimpin, #06-06 Halcyon Building, Singapore 577183

General enquiries:
[email protected]
(+65) 9799 645099999

Membership & Support:
[email protected]

(+65) 9799 6450

© 2020 Singapore Physiotherapy Association. All rights reserved. Privacy Policy and Terms of Use


Website customised by Provient

Powered by Wild Apricot Membership Software